Translator Disclaimer
March 2005 Quasilinear abstract parabolic evolution equations and exponential attractors
Masashi Aida, Messoud Efendiev, Atsushi Yagi
Osaka J. Math. 42(1): 101-132 (March 2005).

Abstract

The Exponential attractor, one of notions of limit set in infinite-dimensional dynamical systems, is known to have strong robustness and is known to be constructed under a simple compact smoothing condition. In this paper, we study a dynamical system determined from the Cauchy problem for a quasilinear abstract parabolic evolution equation. We give a general strategy for constructing the exponential attractor and apply the abstract result to a chemotaxis-growth system in non smooth domain.

Citation

Download Citation

Masashi Aida. Messoud Efendiev. Atsushi Yagi. "Quasilinear abstract parabolic evolution equations and exponential attractors." Osaka J. Math. 42 (1) 101 - 132, March 2005.

Information

Published: March 2005
First available in Project Euclid: 21 July 2006

zbMATH: 1073.37090
MathSciNet: MR2132006

Rights: Copyright © 2005 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.42 • No. 1 • March 2005
Back to Top